# SDR C2XA11RI037

- Difficulty date: March 5, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 23,730 hours, 12,530 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 200206019
- Condition: Inoperative
- Location: Lt Wing
- Part time: 23,730 hours, 12,530 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2199 - BTV - FLIGHT CREW REPORTED WING ANTI-ICE FAIL ON EICAS.  CREW DIVERTED TO BTV AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LT WING ANTI-ICE VALE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
